advertisement
Question
Posted by: nanazi | 2007/04/19

green sport

I use to have green sport on my legs, thighs and arms and it is very painful when i'm touching it and it use to desapear after a while. I don't mybe i'm lacking some vitamins, please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Nanazi
Do you mean a green 'spot'? If you have a skin condition like this it is very important to see a skin doctor or Dermatologist so that you can get the correct treatment. The dr will have to examine these spots and diagnose what is wrong with you. It is unlikely that you need vitamins as this could be a fungal infection or some other dermatological condition.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement